Generalized boundary values of solutions of quasilinear elliptic equations with linear principal part

  • G. P. Lopushanskaya (Львiв. нац. ун-т, Ряшiв. ун-т, Польща)


We establish conditions for the nonlinear part of a quasilinear elliptic equation of order $2m$ with linear principal part under which a solution regular inside a domain and belonging to a certain weighted $L_1$-space takes boundary values in the space of generalized functions.
How to Cite
Lopushanskaya, G. P. “Generalized Boundary Values of Solutions of Quasilinear Elliptic Equations With Linear Principal Part”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 59, no. 12, Dec. 2007, pp. 1674–1688,
Research articles